MathSciNet Relay Station
MathSciNet bibliographic data
MR248188 (40 #1442) 17.60
Shult, Ernest E. On the triviality of finite automorphic algebras. Illinois J. Math. 13 1969 654–659.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement